EconPapers    
Economics at your fingertips  
 

Strategic nonlinear pricing

Farid Gasmi, Michel Moreaux and William Sharkey

Journal of Economics, 2000, vol. 71, issue 2, 109-131

Keywords: nonlinear pricing; two-part tariffs; oligopoly; spatial competition; L13 (search for similar items in EconPapers)
Date: 2000
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1007/BF01227447 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:kap:jeczfn:v:71:y:2000:i:2:p:109-131

DOI: 10.1007/BF01227447

Access Statistics for this article

Journal of Economics is currently edited by Giacomo Corneo

More articles in Journal of Economics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2021-04-12
Handle: RePEc:kap:jeczfn:v:71:y:2000:i:2:p:109-131